# SDR AALA20100917LGW01

- Difficulty date: September 17, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 35,179 hours, 9,025 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067727
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

MAD - CREW REPORTED ELECTRICAL BURNING SMELL IN CABIN, CREW ISOLATED PROBLEM TO RIGHT RECIRC FAN.  WHEN SWITCHED OFF SMELL DISSIPATED.  FLIGHT LANDED MAD WITHOUT INCIDENT.  REPLACED RIGHT RECIRCULATION FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.
